# SDR ASAA2012111493302

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,025 hours, 949 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A11509
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  R & R NR 1 AUTOTHROTTLE SWITCH IAW AMM REF 22-31-51-000-801/22-31-51-400-801. OPS CHECKED GOOD. NO FAULTS LOGGED ON A/T INFLIGHT FAULTS, OR CURRENT FAULTS.
